MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ION; CATHETER

INTUITIVE SURGICAL, INC ION; CATHETER
Model Number 490305-10
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ion endobronchial lung biopsy procedure, the customer stated that a catheter tip motion message and patient motion detected during a procedure.The physician removed all instruments and accessories, re-setup, and re-navigated to the target to continue the procedure, which was completed successfully.It was noted that the onsite system was plugged in but not showing as connected.Technical support recommended performing a hard power cycle and using a new ethernet cable to upload the logs.The diagnostic procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: it was confirmed that the physician alleged that the catheter moved on its own, without any user input from the trackball or scroll wheel.
 
Additional Manufacturer Narrative
The reported issue was resolved though phone support.It was confirmed that initial troubleshooting with technical support found only "catheter bend warning" errors during the case in which the issue was reported.No other errors were found.The system was verified and ready to use.Intuitive surgical inc.(isi) has not received the da vinci product with an alleged issue to perform failure analysis.A follow-up mdr will be submitted if the product is returned and evaluated and/ or if additional information is received.

Brand Name
ION
Common Device Name
CATHETER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24015721
Report Number2955842-2026-00404
Device Sequence Number8939899
Product Code EOQ
UDI-Device Identifier00886874124796
UDI-Public(01)00886874124796(10)K12250310
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K212048
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number490305-10
Device Catalogue Number490305
Device Lot NumberK12250310 0010
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown